# SDR ASAA2019082193436

- Difficulty date: August 19, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 42,213 hours, 12,914 cycles
- System (JASC): 2300 · Communications System
- Part: Display
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MISSING SATCOM SELECTION ON THE MCDU MENU PAGE. GROUNDED - YES. ACCOMPLISHED RESET PROCEDURE PER QRH. MISSING SATCOM SELECTION RESTORED AFTER COMPLETION OF CHECKLIST.
